Analytic theory for the quadratic scattering wave front set and application to the Schrödinger equation
Analytic theory for the quadratic scattering wave front set and application to the Schrödinger equation, Astérisque no. 283  (2002), p. VI-128
@incollection{AST_2002__283__R3_0,
     author = {Robbiano, Luc and Zuily, Claude},
     title = {Analytic theory for the quadratic scattering wave front set and application to the Schr\"odinger equation},
     booktitle = {Analytic theory for the quadratic scattering wave front set and application to the Schr\"odinger equation},
     author = {Robbiano, Luc and Zuily, Claude},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {283},
     year = {2002},
     pages = {VI-128},
     zbl = {1029.35001},
     mrnumber = {1958605},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__283__R3_0}
}
Robbiano, Luc; Zuily, Claude. Analytic theory for the quadratic scattering wave front set and application to the Schrödinger equation, in Analytic theory for the quadratic scattering wave front set and application to the Schrödinger equation, Astérisque, no. 283 (2002), pp. VI-128. http://www.numdam.org/item/AST_2002__283__R3_0/

[B] Boutet De Monvel, L. - Propagation des singularités des solutions d'équations analogues à l'équations de Schrödinger, Lectures Notes in Math. 459 (1975), 1-14. | MR 423430 | Zbl 0305.35088

[C] Craig, W. - Les moments microlocaux et la régularité des solutions l'équation de Schrödinger, Exp. n° 24, Sémin. Équ. Dériv. Partielles, École polytechnique Palaiseau, 1996,. | MR 1604378 | Zbl 0899.35084

[CKS] Craig, W., Kappeler, T., Strauss, W. - Microlocal dispersive smoothing for the Schrödinger equation, Comm. Pure Appl. Math., 48 (1995), n° 8, 769-860. | Article | MR 1361016 | Zbl 0856.35106

[D1] Doi, S. - Commutator algebra and abstract smoothing effect, J. Funct. Anal. 168 (1999), n° 2, 428-469. | Article | MR 1719229 | Zbl 0949.58007

[D2] Doi, S. - Smoothing effects for Schrödinger evolution equation and global behavior of geodesic flow, Math. Ann., 318 (2000), n° 2, 355-389. | Article | MR 1795567 | Zbl 0969.35029

[HK] Hayashi, N., Kato, K. - Analyticity in time and smoothing effect of solutions to nonlinear Schrödinger equations, Comm. Math. Phys., 184 (1997), n° 2, 273-300. | Article | MR 1462747 | Zbl 0871.35087

[HS] Hayashi, N., Saitoh, S. - Analyticity and smoothing effect for the Schrödinger equation, Ann. Inst. H. Poincaré Phys., Théor., 52 (1990), n° 2, 163-173. | Numdam | MR 1051235 | Zbl 0731.35047

[K] Kajitani, K. - Smooting effect in Gevey classes for Schrödinger equations, II. Workshop on Partial Differentiel Equations (Ferrara, 1999), Ann. Univ. Ferrara Sez., VII (N.S.) 45 (1999), | MR 1806496 | Zbl 1200.35074

Kajitani, K. - Smooting effect in Gevey classes for Schrödinger equations, II. Workshop on Partial Differentiel Equations (Ferrara, 1999), Ann. Univ. Ferrara Sez., VII (N.S.) 45, suppl., 173-186 (2000). | MR 1806496 | Zbl 1200.35074

[KW] Kajitani, K., Wakabayashi, S. - Analytically smoothing effect for Schrödinger type equations with variable coefficients, Direct and inverse problems of mathematical physics, (Newark, DE, 1997), Int. Soc. Anal. Appl. Comput., vol. 5, Kluwer Acad. Publ. Dordrecht, 2000, 185-219. | Article | MR 1766299 | Zbl 1043.35055

[KS] Kapitanski, L., Safarov, Y. - Dispersive smoothing for Schrödinger equations, Math. Res. Lett., 3 (1996), n° 1, 77-91. | Article | MR 1393385 | Zbl 0860.35016

[L] Lascar, R. - Propagation des singularités des solutions d'équations pseudo-différentielles quasi-homogènes, Ann. Inst. Fourier, 27, (1977), n° 2, 79-123. | Article | Numdam | MR 461592 | Zbl 0349.35079

[M1] Melrose, R. B. - Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces, Spectral and scattering theory (Sanda, 1992), Lecture Notes in Pure and Appl. Math., vol. 161, Dekker, New York, 1994, 85-130. | MR 1291640 | Zbl 0837.35107

[M2] Melrose, R. B. - Geometric scattering theory, Stanford Lectures, Cambridge University Press, Cambridge, 1995. | MR 1350074 | Zbl 0849.58071

[MRZ] Morimoto, Y., Robbiano, L., Zuily, C. - Remark on the analytic smoothing for the Schrödinger equation, Indiana Univ. Math. Journ., 49, n° 4 (2000), 1564-1579. | Article | MR 1838302 | Zbl 0987.35009

[O] Okaji, T. - Propagation of wave packets and smoothing properties of solutions to Schrödinger equations with unbounded potential, Preprint.

[RZ1] Robbiano, L., Zuily, C. - Microlocal analytic smoothing effect for the Schrödinger equation, Duke Math. J., 100 (1999), n° 1, 93-129. | Article | MR 1714756 | Zbl 0941.35014

[RZ2] Robbiano, L., Zuily, C. - Effet régularisant microlocal analytique pour l'équation de Schrödinger: le cas des données oscillantes, Comm. Partial Differential Equations, 25 (2000), n° 9-10, 1891-1906. | Article | MR 1778784 | Zbl 0959.35007

[R] Rouleux M. - Propagation de l'analyticité le long d'une bicaractéristique réelle pour un opérateur totalement caractéristique, Ann. Mat. Pura Appl (4), 149 (1987), 361-391. | Article | MR 932794 | Zbl 0653.58039

[Sh] Shananin, N. A. - Singularities of the solutions of the Schrödinger equation for a free particle, (Russian) Mat. Zametki, 55 (1994), n° 6, 116-123, 160 | MR 1296018 | Zbl 0831.35040

Shananin, N. A. - Singularities of the solutions of the Schrödinger equation for a free particle, translation in Math. Notes, 55 (1994), n° 5-6, 626-631. | Article | MR 1296018 | Zbl 0831.35040

[Sj] Sjöstrand J. - Singularités analytiques microlocales, Astérisque, vol. 95, Soc. Math. France, Paris, 1982. | Numdam | MR 699623 | Zbl 0524.35007

[V] Vasy, A. - Propagation of singularities in three-body scattering, Astérisque vol. 262, Soc. Math. France, Paris, 2000. | MR 1744795 | Zbl 0941.35001

[VZ] Vasy, A., Zworski, M. - Semiclassical estimates in asymptotically Euclidean scattering, Comm. Math. Phys., 212 (2000), n° 1, 205-217. | Article | MR 1764368 | Zbl 0955.58023

[W1] Wunsch, J. - Propagation of singularities and growth for Schrödinger operators, Duke Math. J., 98 (1999), n° 1, 137-186. | Article | MR 1687567 | Zbl 0953.35121

[W2] Wunsch, J. - The trace of the generalized harmonic oscillator, Ann. Inst. Fourier, 49 (1999), n° 1, viii, xi-xii, 351-373. | Article | Numdam | MR 1688447 | Zbl 0924.58098

[WZ] Wunsch, J., Zworski, M. - The FBI transform on compact C manifolds, Trans. Amer. Math. Soc, 353 (2001), n° 3, 1151-1167. | Article | MR 1804416 | Zbl 0974.35005